# SDR CA110214017

- Difficulty date: January 30, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Urocop EC 130 B4
- Aircraft time: 264 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350A25904320
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT WAS OUTSIDE AT -32C. WHEN PILOTS C/OUT PREFLIGHT CHECK, NO DAMAGE FOUND. PILOTS TAKEOFF AND DURING FLIGHT AT -32C, CRACK START ON LT TOP WINDSHIELD.  PILOTS REDUCED SPEED AND LANDED .
